# SDR 97ZZZX2049

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6480N
- Make and model: Cessna T210N
- Aircraft serial: 21063054
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648045
- Condition: Wrong Part
- Location: Engine
- Component: 646657C
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ENGINE, FOUND WRONG PISTONS INSTALLED.  RECORDS INDICATE PISTONS SOLD AS PART OF A TOP OVERHAUL KIT WITH CHROME CYLINDERS (4/1994).  CYLINDERS REMOVED FOR GLAZING AND 3 PISTONS WERE SCORED ENOUGH TO REQUIRE REPLACEMENT.  REPLACED ALL 6 WITH CORRECT SET OF BALANCED PISTONS.
